# SDR QMLA2020062320029

- Difficulty date: March 27, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N508CF
- Make and model: Agusta A109E
- Aircraft serial: 11103
- Aircraft time: 5,232 hours, 18,528 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 1090326109210903
- Condition: Cracked
- Location: Bs 5315
- Part time: 5,232 hours, 18,528 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACKED @ FS 5315 BL 145 AND CHAFE HOLE IN DECK COVER @ FS 4820 BL 375. FOUND DURING HEAVY MAINTENANCE, AND AIRCRAFT IS STILL CURRENTLY OUT OF SERVICE.
